# SDR SWAA2020070898382

- Difficulty date: June 10, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT HORIZONTAL STAB UPPER SKIN 9.5' FROM FRONT SPAR; STAB STA226.  DENT ON LEFT HORIZONTAL STAB UPPER SKIN 9.5' FROM FRONT SPAR STAB STA 226 REPAIRED IAW ATS ER 20-02742; REV IR; DATED 06-JUL-2020 AND PER EA NO: 20-155-01022 REV IR.
